# SDR 95ZZZX718

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41016
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 679 Str 37-38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C-6C, FOUND CORROSION CRACK ON LEFT SIDE OF FUSELAGE STA 679, BETWEEN STR 37 AND STR 38.  INSTALLED REPAIR DOUBLER PER SSRM 53-30-02, PAGE 201.  AIRCRAFT TOTAL TIME:  58,443 HOURS; 21,909 CYCLES.
